Prozac side effects insomnia

Common Questions and Answers about Prozac side effects insomnia

prozac

Avatar f tn I have been on Wellbutrin for 3 days and have severe insomnia, constipation and dizziness. Will these side effects last long? Will they go away eventually?
2080404 tn?1643113754 Hi there. Is this better? Prozac does give some gi side effects. When my son started this, he had nausea and it lasted for about a week and a half and then began getting better. He chewed ginger gum, ate tums and peptobismal chews. They seemed to help him. Was trazadone new as well? I will say that unless something is really awful, giving a full trial is best in my opinion. My son actually needed the full dose of prozac of 80 mg, so prepare that they may tweak your dosage as well.
Avatar f tn After about 5 weeks or so I slept very well. I believe one of the side effects of Prozac is that it act as a stimulant so this could be what you are experiencing.
Avatar f tn You say "I don't have panic and anxiety attacks only ever had 2 of them. my problem is falling asleep and staying asleep." Nowhere in your story did you say you suffered with depression. So I wonder why your doctor keeps putting you on what sounds like a hit and miss roller coaster of antidepressants. While it's true that many antidepressants can help you sleep better, why treat you with a medication you don't need?
Avatar n tn If you took just 2 doses it really isn't even in your system yet -- side effects start before effects, but Prozac lasts a long time in the body, unlike other ssris -- 2-4 days half life for the drug, 7-14 days for the metabolite of the drug, but it can stay in the body for a month. But you're really not on it yet, so those numbers really don't apply to you -- it takes Prozac about 5 weeks to reach a steady state where it really starts to work because of its longer half life.
Avatar f tn Prozac is a more stimulating antidepressant for many people, so that probably explains the sleeping problem. This might go away as side effects happen before effects do, or it might not. Only time will tell, but some antidepressants are just more stimulating -- the snri category and wellbutrin, for example, are even more stimulating than Prozac, intentionally so, but that makes them often not good for anxiety sufferers. Hope it passes, because Prozac is one of the easiest to stop taking.
Avatar m tn ZOLOFT for me sucked arse. I had TERRIBLE insomnia, immediate sexual side effects (wifey hates when that happens) and general agitation and angst. I had none of that with Prozac and I am now as of a few days back on that. For the life of me I cant figure out why Dr's and people make excuses and are so protective of Zoloft. If this is your first anti depressant (or 2nd or 3rd) I would get off NOW with Dr. supervision of course.
Avatar m tn The sexual side effects will happen with any ssri, but prozac was much more suttle and only lasted a few days. the zoloft was far worse, my desire was greatly diminished and..well you know the rest. I was told early on that if an ssri is correct you will feel nothing...NO side effects, other than brief sexual side effects and gradually feel better. I tried paxil 15 yrs ago felt anxious jittery...just worse in general and stopped after a couple days.
2010625 tn?1329372056 I have taken Prozac for about two years. The main side effects I've noticed were initial insomnia and some facial swelling. Anytime I've gone down I have had some weird dreams. I just recently went up in meds and my face is puffy so that's annoying. Other than that Prozac has been a great drug for me.
Avatar f tn ve been on it for almost 2 months now and I had lots of weird side effects at first (insomnia, nausea, jitteriness, fatigue, and others) but most all of that has faded away and I've found the drugs to be pretty helpful. I certainly have not had any panic attacks. The anxiety has been lessened and/or easier to deal with for me.
Avatar f tn Bloating can be a side effect of Prozac as it can cause intestinal swelling. The shakes may be a side effect as well. If you're 18, your hips are naturally going to become larger. Nothing to worry about. Get off the Yasmin if you can, unless you have to take it for some medical reason other than you don't want to become pregnant. In my opinion, that stuff is bad news. (See: http://en.wikipedia.
Avatar f tn I'm recently weaned from Prozac and am having a difficult time. Besides the emotional side effects, I've been experiencing many physical side effects; some that scare me. Last week, I swam 10 laps in the pool and then went for a run. During the run, I suddenly started feeling like I was getting shocked. Not like when you are shocked by static but more like I touched an electric fence (one that they have to keep animals in a yard).
Avatar n tn Lexapro gave me gastroinstestinal side effects. While as Cymbalta now seems to give me sleep troubles/insomnia. However, sometimes the medication outweighs the side effects. Cymbalta allows me to get through a day without anxiety, I rarely have to take my clonozapems. Ask your psychiatrist the next time you visit them, they will have a better idea of what route to go.
20632981 tn?1503687567 My question is, does Prozac have low side effects like Zoloft but does it work better? And should I be taking a SSRI or SNRI for depression and anxiety, what works better with less side effects?
Avatar f tn ve been suffering some mild insomnia, excess sweating, but perhaps most off putting is the lack of libido and sexual response!! I realise these are listed side effects, but will these resolve themselves or are they something I'm simply stuck with if I chose to continue with the medication? I'm finding the medication helpful, and I want to continue, but the last side effect in particular is concerning for me as my husbands "love language" is physical intimacy.
Avatar m tn I have tried all kinds of the new SSRI drugs and have awful side effects. Imipramine is the only one I have taken that worked without all the side effects. If I go too high on the dose though, I get anxious. I don't know about the Brand name Tofranil. I will ask my Psych about it.
2193833 tn?1339411302 The bad news is, it will probably be much more difficult for you to adjust to the Prozac this time around, you may have to endure more side effects that are bothersome. The GOOD news is, the side effects still should subside in about 2 weeks (maybe a little less). The Xanax will definitely help with the side effects as well. You may want to speak with your doctor and see if he would be okay with you taking a slightly higher dose of the Xanax while you adjust to the Prozac...just a few weeks.
20906688 tn?1615287648 The doctor prescribed Prozac for her. I am afraid of side effects, but I am ready for everything to redeem my mom. Did you take Prozac? Or maybe you read some cases when people were taking this medicine?
459689 tn?1276570143 I am ending the Zoloft because of the insomnia, agitation, stiff neck, and blurry vision and sexual side effects it seems to be causing. I do have generic klonopin for situational anxiety but have taken .05 mgs a few times just to get some sleep. I know that these effects may stop. All side effects but the insomnia seem to be lessening slightly but I am just not as calm and it does not seem to be worth it; thus my choice is final. I am starting my taper tomorrow.
Avatar f tn Usually there are side effects, which should diminish with time. I found Prozac did not suit me at all, but it suits lots of other people. My side effects were so bad I had to stop the 10mg dose within a few weeks. We all react differently to drugs, what suits one person, may not suit another. You have not been on Prozac long, so you may need to give it time to get into your body. If you really think the side effects are too bad, then I suggest you go back to the doctor.
Avatar f tn Nobody actually knows. We all differ in the experience of side effects. Some meds give us tons that don't give someone else any and others give us few that gives that someone else tons. One way to ease into this is to taper up on the drug, as you're doing, just as when you stop you taper down as slowly as you need to. If you're more comfortable, you can wait a bit before going higher in dosage so you'll be more used to it.
Avatar f tn Has anyone else taking Fluoxetine (similar to Prozac) experienced side effects? I have noticed some odd changes in the way my body responds to exercise; specifically, excessive sweating. I'm not sure if the medication is directly linked, but in the past year (I have been taking the drug for about 2.5 years) I break into an all over the body sweat very easily, and it has happened even when I'm not exercising.
Avatar f tn It can take up to 6 weeks but most people feel some relief long before that. You could be having some start up side effects like I mentioned in my above comment. Anxiety can be one of them and so can disrupted sleep.